Hello, my name is***** and I have over 20 years of experience as a veterinarian. I am sorry to hear that your pup ate a small amount of Espoma Rose tone this morning and seems sluggish tonight.
From what I could find this product contains these ingredients including nitrogen, phosphate, potash, calcium and magnesium and well as some soil bacteria. That is a pretty typical fertilizer product. I am really pleased to see that there are no herbicides as part of this product.
None of these ingredients are truly toxic. These are very typical ingredients in a fertilizer.
High levels of nitrogen, phosphoric acid and potash can be irritating to the gastrointestinal tract, causing nausea, abdominal discomfort, vomiting and diarrhea, but no long term effects. The more he ate the more symptoms that you are likely to see, but a since he ate a small amount I wouldn't expect more than mild stomach upset tonight.
Calcium without vitamin D is not well absorbed and he didn't eat enough to be of much concern.
You might not see any symptoms further symptoms from him eating this.
But since he is sluggish he probably has an upset stomach and to settle his stomach you might want to give an acid reducer. At home you can give either:
1) Pepcid ac (famotidine) at one half of a 10mg tablet per 10 to 20 pounds of body weight every 12 hours
2) Prilosec (omeprazole) at one half of a 10mg tablet per 10 to 20 pounds of body weight every 24 hours
These are acid reducers and should help him feel better.
And you can also feed a bland diet mix of 2/3 boiled, plain, white rice and 1/3 boiled, lean hamburger (or boiled, white, skinless chicken) for a couple days.
That should be all you need to do. And of course hide the fertilizer from him! Dogs are really attracted to them, they seem to smell very yummy.
If he is especially sensitive and you see significant stomach upset that even acid reducers and a bland diet don't control then he may need to see his veterinarian for an examination, an anti-nausea injection and fluids.
Please let me know if you have any questions.